Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
156 Doctors are Online

Skin problem. Prescribed defza30. Opinion and advise?

User rating for this question
Very Good
Answered by

General & Family Physician
Practicing since : 2008
Answered : 3390 Questions
I have a severe skin problem for last one and half year. Doctor has asked me to take 1 Tab. daily of Defza30 for 3 days. I am diabitic also. What is your opinion?
Posted Wed, 23 May 2012 in Skin Rash
Answered by Dr. Raju A.T 10 hours later

Thanks for your query.

Tab Defza is a steroid , Steroids are known to rise the blood glucose levels but not too serious if used on short course , low dose and in unavoidable situations.Their use is not strictly contraindicated in diabetics. It is benefit weighed, whether to be advised for a diabetic or not.Hence I would want to know the exact diagnosis of the skin rashes you have or images of the lesions at least.

Please attach images of your skin problem , after going which I could be able to advise you further.

Anticipating your response,

Take care
Above answer was peer-reviewed by
Follow-up: Skin problem. Prescribed defza30. Opinion and advise? 10 hours later
As required by the Doctor, I am sending the complete history in the attachments. Now I await to receive your advice.

Answered by Dr. Raju A.T 4 hours later
Hi again,

Thanks for the reports ,

After having a look over all the reports attached, I see that all your blood parameters are in range except mild lower value of haemoglobin which is of not much serious consideration.

I shall suggest you to continue the dosage course of Tab Defza 30 as advised by your doctor. There is no obvious risk in taking the above medication.

Wish you al the best and a speedy recovery.

Above answer was peer-reviewed by
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Diseases and Conditions

The user accepted the expert's answer

Ask a Dermatologist

© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor